hi strung Posted July 10, 2011 Share Posted July 10, 2011 OK SO. Just started on Wellbutrin SR to combat shitty side effects of Zoloft. Prescribed 150mg twice a day. I know there can be issues combining it (like most other crazy pills) with booze. I did something stupid by drinking a lot the first few days I took it. I am not a heavy daily drinker, but I am known to occasionally binge drink on weekends. For whatever reason, the drinking of this weekend spanned Thursday, Friday and Saturday night. (And I know alcohol + SSRI isn't necessarily a great idea, but I've adjusted to the change in tolerance and 3 of my good friends are Zoloft takers and drinkers, so...we're stubborn 24 year olds after all.) What has me worried is the possibility of alcohol withdrawal-induced seizures in people taking WB. The first night I took it, I had 3 beers, second night 4-5 glasses of wine, third night (last night) 4 pints of beer and maybe 2 shots worth of vodka. Augh I feel like a dumbass. What should I do in this situation, since I have been giving myself increasingly large doses of ethanol? Temporarily stop taking the WB? I wish I hadn't taken it this morning. I've done some googling and know I can expect to feel fairly shitty for a while. Should I alert those around me to the possibility I might seize?? Eek! Please don't tell me how dumb that was...I know. But any advice/experience would be helpful. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.